| Model Number |
20360 |
| Medical Device Problem Code |
Computer Software Problem (1112)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/06/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluation: the cold pixel phenomenon was confirmed during the case.
Event or Problem Description
It was reported that during an ablation procedure, while ablating at 100% firing power, blue pixels were noted.The user came off the pedal and the blue pixels dissipated.It was noted that the user did not lower the firing power; the user stayed on 100% power and the blue pixels occurred throughout the entire procedure.The physician performed a biopsy prior to the procedure.There were no patient complications reported in relation to this event.